# SDR AALA201908029006

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 54,762 hours, 28,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON PRE-FLIGHT, FOUND THAT EMERGENCY EXIT LIGHTS ON THE OVERHEAD PANEL WOULD NOT ILLUMINATE DURING POWER CHANGES OR WITH THE EMERGENCY LIGHT SWITCH IN THE ON POSITION. MAINTENANCE FOUND BATTERY PACK B5-103 BAD AND REPLACED BATTERY PACK PER AMM 33-53-00.
